# SDR DALA2019040752266

- Difficulty date: March 28, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 2B & 3B FWD LWR EMERGENCY LIGHTS LENS PUSHED IN, REPOSITIONED ROW 2 LIGHT INTO PROPER POSITION & REPLACED BROKEN LIGHT ASSY @ ROW 3
